# SDR FDEA200908163041

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C271283
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR CRACKED FWD OF AFT HINGE POINT.  FABRICATED NEW SKIN AND DOUBLER FROM 2024T3 .040 PO NR 9008655 APPROX DIM: SKIN 5.5 INCH X 10 INCH, DOUBLER 13.5 X 8 INCH AND INSTALLED NEW SKIN AND DOUBLER AT LT MLG WING DOOR IAW SRM 51-30-2 DWG NR 65C27128.
